Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Degenerations of rationally connected varieties


Authors: Amit Hogadi and Chenyang Xu
Journal: Trans. Amer. Math. Soc. 361 (2009), 3931-3949
MSC (2000): Primary 14J26, 14J45; Secondary 14E30, 14G27
Published electronically: March 3, 2009
MathSciNet review: 2491906
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a degeneration of rationally connected varieties over a field of characteristic zero always contains a geometrically irreducible subvariety which is rationally connected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14J26, 14J45, 14E30, 14G27

Retrieve articles in all journals with MSC (2000): 14J26, 14J45, 14E30, 14G27


Additional Information

Amit Hogadi
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
Address at time of publication: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Colaba, Mumbai 400005 India
Email: amit@math.princeton.edu

Chenyang Xu
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
Email: chenyang@math.princeton.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04715-1
PII: S 0002-9947(09)04715-1
Received by editor(s): June 6, 2007
Received by editor(s) in revised form: November 29, 2007
Published electronically: March 3, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.